# SDR 2022FA0000508

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: General aviation
- Aircraft: N92858
- Make and model: Dhav DHC3
- Aircraft serial: 8
- Aircraft time: 26,634 hours
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: C3TE152
- Condition: Cracked
- Location: Zone 300
- Component: Left Elevator, Dhav
- Component part number: C3TE1115
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SERVO TAB SPAR ON ELEVATOR AT HINGE ATTACH POINT CRACKED.
